Sep 24, 2005
how can i get my body back to normal after loosing fat because of using triomune 40
Response from Dr. Henry
That is a tough question since often there are not many other choices of switching the HIV meds in area which are using Triomune(in US would switch D4T or AZT which is often in the generic 3 in one products to abacavir or tenofovir). Putting weight (often fat has been lost) back on can be a real challenge. Diet, exercise, hormone replacement if low variably helps some patients. Checking for other causes of weight loss (hidden infections) is also important. There is alot of reseach effort going into what can be done to help regain fat if that is the problem though no effective drug is now available for that purpose. KH
jaja has a question
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.